# SDR MALA975664

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, OVERHEAD EMERGENCY LIGHTS INOP AT ROW 2A AND 8CD.  MAINTENANCE RELAMPED OVERHEAD EMERGENCY LIGHTS.  OPS CHECK GOOD.  (M)
